dc.contributor.authorO'Connell, R. F.
dc.contributor.authorWang, Lipo.
dc.contributor.authorWilliams, H. A.
dc.date.accessioned2012-05-23T02:28:51Z
dc.date.available2012-05-23T02:28:51Z
dc.date.copyright1984en_US
dc.date.issued1984
dc.identifier.citationO'Connell, R. F., Wang, L., & Williams, H. A. (1984). Time dependence of a general class of quantum distribution functions. Physical Review A, 30(5), 2187-2192.en_US
dc.identifier.urihttp://hdl.handle.net/10220/8125
dc.description.abstractWe derive an explicit analytic expression for the time development of a generalized class of quantum distribution functions, which include as special cases the Wigner, the normal, and the antinormal distributions. We find that the simplest result is obtained in the case of the Wigner distribution.en_US
dc.format.extent6 p.
dc.language.isoenen_US
dc.relation.ispartofseriesPhysical review Aen_US
dc.rights© 1984 The American Physical Society. This paper was published in Physical Review A and is made available as an electronic reprint (preprint) with permission of American Physical Society. The paper can be found at the following official URL: [http://dx.doi.org/10.1103/PhysRevA.30.2187].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en_US
dc.subjectDRNTU::Engineering::Electrical and electronic engineering
dc.titleTime dependence of a general class of quantum distribution functionsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.identifier.doihttp://dx.doi.org/10.1103/PhysRevA.30.2187
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record